# SDR DL72S950732

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN STR 27 AND 28 RIGHT AFT OF STA 480 FWD BB REMOVED CORROSION, FABRICATED DOUBLER PER SRM 53-30-3. REPAIRED PER ERA 301155-14, FOUND AND REPAIRED AT HMV.
